MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

ABBOTT MEDICAL (CRM-SYLMAR) QUICKFLEX MICRO LV LEAD; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 1258T/92
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient has deceased.There is no known allegation from a health care professional that suggests that the death was device or lead related.The cause of death was unknown.No additional information was reported.
 
Additional Manufacturer Narrative
The lead was returned due to patient deceased.As received, only the connector portion of the lead was returned in one piece.Visual examination of the lead did not find any anomalies except for procedural damage.Electrical testing was normal.
 
Additional Manufacturer Narrative
D6-b: date of explant should be (b)(6) 2026 in initial report.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25368363
Report Number2017865-2026-11446
Device Sequence Number9994731
Product Code OJX
UDI-Device Identifier05414734502627
UDI-Public(01)05414734502627(10)A000112898(17)240630
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number1258T/92
Device Lot NumberA000112898
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/16/2026
06/23/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/16/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown